Please use this identifier to cite or link to this item:
Title: Finite generation of Ext for a generalisation of D-Koszul algebras
Authors: Green, E.L.
Snashall, N.
First Published: 2006
Citation: Journal of Algebra, 2006, 295 (2), pp.458-472
DOI Link: 10.1016/j.jalgebra.2005.10.026
ISSN: 0021-8693
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.